Advances in Differential Equations

On the modified scattering of $3$-d Hartree type fractional Schrödinger equations with Coulomb potential for any given initial and boundary data.

Yonggeun Cho, Gyeongha Hwang, and Changhun Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study 3-d Hartree type fractional Schrödinger equations: $$ i\partial_{t}u-\vert\nabla\vert^{\alpha}u = \lambda \left ( |x|^{-\gamma} *\vert u\vert^{2} \right ) u,\;\;1 < \alpha < 2,\;\;0 < \gamma < 3,\; \lambda \in \mathbb R \setminus \{0\}. $$ In [7] it is known that no scattering occurs in $L^2$ for the long range ($0 < \gamma \le 1$). In [4, 10, 8] the short-range scattering ($1 < \gamma < 3$) was treated for the scattering in $H^s$. In this paper, we consider the critical case ($\gamma = 1$) and prove a modified scattering in $L^\infty$ on the frequency to the Cauchy problem with small initial data. For this purpose, we investigate the global behavior of $x e^{it |\nabla|^\alpha } u$, $x^2 e^{it |\nabla|^\alpha } u$ and $ \langle\xi\rangle ^5 \widehat{e^{it |\nabla|^\alpha } u}$. Due to the non-smoothness of $ |\nabla|^\alpha $ near zero frequency the range of $\alpha$ is restricted to $(\frac{17}{10}, 2)$.

Article information

Source
Adv. Differential Equations, Volume 23, Number 9/10 (2018), 649-692.

Dates
First available in Project Euclid: 13 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.ade/1528855474

Mathematical Reviews number (MathSciNet)
MR3813996

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35Q40: PDEs in connection with quantum mechanics

Citation

Cho, Yonggeun; Hwang, Gyeongha; Yang, Changhun. On the modified scattering of $3$-d Hartree type fractional Schrödinger equations with Coulomb potential for any given initial and boundary data. Adv. Differential Equations 23 (2018), no. 9/10, 649--692. https://projecteuclid.org/euclid.ade/1528855474


Export citation